# SDR IPXA10562837

- Difficulty date: September 18, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 331 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 9G WALL SUPPORT CLIP BS 331 STR 1 IS CRACKED IN HALF     FABRICATED AND REPLACED WALL SUPPORT CLIP IAW DWG 141N8210, SRM51-30-01-0G, SRM 51-40-02-0G, SRM 51-40-05-0G.
